# SDR 20001017SH046

- Difficulty date: July 27, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N99TH
- Make and model: Beech B-99
- Aircraft serial: U155
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3013711
- Part serial: 7A117
- Condition: Separated
- Location: Rt Engine
- Part time: 7,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED JUST AFTER TAKEOFF DUE TO BLADE SEPARATION ON CT DISC.  ENGINE TEAR DOWN PERFORMED AT A CERTIFIED REPAIR STATION.  (X)
